# SDR SWAA060714

- Difficulty date: March 2, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 67,137 hours, 64,585 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6558280
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FUSELAGE FRAME CRACKED AT BS 360, STR 20R.  REPAIRED FRAME PER SWA EA.
